Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

I feel some liquid in left testis.

I feel there is some liquid is sorrounding left testis. Advice please Sir, my age s 20, and ve little pain in left testis. I feel there is some liquid is sorrounding left testis. t s around 1 yr since this has been happening..What seems to be the problem? Advice please?
Asked On : Thu, 4 Feb 2010
Answers:  2 Views:  1916
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hi.. Fluid collection around the testis is known as hydrocele.. The cause for the fluid accumulation is not known.. However, it can arise due to an inflammatory process.. Small fluid collection do resolve on its own and do not need to be treated.. Treatment which involves surgical treatment is done when there is a large collection and causing obstructive symptoms.. Consult your doctor or a surgeon to know if you are having similar problem.
Answered: Thu, 4 Feb 2010
  User's Response

Hi.. How do you know the swelling is only fluid.. I mean has doctor told you that it is fluid there.. I would advice you to see a doctor for evaluation instead of presuming things for yourself...
Answered: Thu, 4 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor